ITEM METADATA RECORD
Title: A Stamp for World Mathematical Year
Authors: Huylebrouck, Dirk *
Dumortier, Freddy * # ×
Issue Date: Sep-2000
Publisher: European Mathematical Society
Series Title: Newsletter of the European Mathematical Society vol:09 pages:27-28
ISSN: 1027-488X
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Architecture, Campuses Sint-Lucas Brussels and Ghent
Department of Architecture - miscellaneous
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.